MAUDE Adverse Event Report: ABBOTT MEDICAL MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT; HEART-VALVE, MECHANICAL
Model Number 29VAVGJ-515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
(b)(4) - valved grafts pas, patient site id: (b)(6).It was reported that on (b)(6) 2022, a 29mm sjm masters series valsalva aortic valved graft was implanted into a patient.Post operation the patient developed cardiogenic/hypovolemic shock.The patient received a short infusion of nicardidine and lactated ringers solution with resolution of the shock.No patient consequences were reported.
 
Event or Problem Description
(b)(4) - valved grafts pas, patient site id: (b)(6).It was reported that on (b)(6) 2022, a 29mm sjm masters series valsalva aortic valved graft was implanted into a patient.During the procedure, the patient had to briefly be taken off their vasopressors.Post operation the patient developed cardiogenic/hypovolemic shock.The patient received a short infusion of nicardidine and lactated ringers solution with resolution of the shock.No patient consequences were reported.There was no allegation of malfunction, no surgical intervention performed.The patient is reported to be discharged.It was thought that the shock was caused by the patients need for vasopressors.During the procedure, the patient had to briefly be taken off their vasopressors.It was thought that the shock was caused by the patients need for vasopressors.The patient is reported to be discharged.No allegation of malfunction, no surgical intervention performed.
 
Additional Manufacturer Narrative
An event of cardiogenic shock post-operation after the valve implant procedure was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Information from the field indicated there were no complications during the implant procedure.Information from the field indicated the patient needed vasopressors and they were taken off during the procedure.It was indicated that the cardiogenic shock was caused shock by the patient's need for vasopressors.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
MASTERS SERIES HEART VALSALVA AORTIC VALVES GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key16130861
Report Number2135147-2023-00137
Device Sequence Number16941007
Product Code LWQ
UDI-Device Identifier05414734009508
UDI-Public05414734009508
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number29VAVGJ-515
Device Catalogue Number29VAVGJ-515
Device Lot Number8628250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight111 KG
Patient RaceWhite